Back to overview
Export results as [feed] RSS 1.0 [feed] RSS 2.0

Citation

Order by: Document Type | Year of publication | No order
Skip to: Article
Number of items: 5.

Article

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations New York, NY 9 2021 343-379 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) On Sobolev rough paths. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 497 1 Article 124876 [Article]

Allan, Andrew L. ; Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2021) Càdlàg rough differential equations with reflecting barriers. Open Access Stochastic Processes and Their Applications Amsterdam [u.a.] 142 79-104 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Characterization of nonlinear Besov spaces. Transactions of the American Mathematical Society Providence, RI 373 1 529-550 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2018) Examples of Itô càdlàg rough paths. Proceedings of the American Mathematical Society : PAMS Providence, RI 146 11 4937-4950 [Article]

This list was created automatically on Mon Feb 6 04:46:26 2023 CET